# SDR WTAA950251

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Part number: 9005EN38
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACV - NOSE LANDING GEAR RED INTRANSIT LIGHT FAILED TO ILLUMINATE WHEN LANDING GEAR WAS EXTENDED.  MAINTENANCE REPAIRED BROKEN WIRE AT NOSE LANDING GEAR UPLOCK MICROSWITCH.  LANDING GEAR INDICATION SYSTEM OPERATIONAL CHECK NORMAL AIRCRAFT RETURNED TO SERVICE.  (M)
